# SDR CALA2017091503199

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 55,796 hours, 19,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAS TWO OUT OF SIX  EMERGENCY LIGHT BULBS BURNED OUT.  REPLACED THE BULBS.  OPS CHECKED NORMAL.
